# SDR DALA2015100205976

- Difficulty date: September 29, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N926DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53588
- Aircraft time: 36,287 hours, 24,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN DOES NOT ILLUMINATE.  REPLACED BATTERY PACK.  OK FOR SERVICE.
